| | Taken anti-biotics, symptoms still exist
I went to the doctor a few weeks ago with a missed period,fatigue,spotting,and a high temperature. She said it sounds like UTI and gave me some anti-biotics to take. I have taken the full course of them, but I am still getting high temperatures, I know his because my ears go bright red and i get flushed and my face goes extremely warm. I don't however feel cold. I also have missed my period AGAIN as my next one was due yesterday and i don't have any of my PMS symptoms. I have done HPT's right up until a week ago but all have been negative.
When my doctor did the urine test for UTI, all that came back was there was protein in my urine. There were no bugs pointing towards UTI, but my doctor is convinced it can be nothing else.
I'm thinking about seeing a different doctor about this because I don't know if she handled it right, or should I just go back to the one i've seen? Does this really sound like a UTI? What else can it be?
At the end of the game.. The king and the pawn go into the same box.